# SDR COEA2021021205913

- Difficulty date: January 5, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,217 hours, 36,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S57510131200
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 223107 NR 500011 HEAVY CHECK COE/MAJOR REPAIR: LH OUTBOARD FLAP 2ND FROM OUTBOARD CAM GUIDE IS CRACKED. CORRECTIVE ACTION: REPAIRED PER SRM 575320-300-801-A01.
